# SDR SWIA200312106

- Difficulty date: June 11, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 5,058 hours, 3,889 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

1ST OVERHEAD EMERGENCY LIGHT IN CABIN INOP.  REMOVED AND REPLACED THE LAMP.  OPS CHECK GOOD.
